2019
Том 71
№ 4

All Issues

Sakhnovich L. A.

Articles: 11
Brief Communications (Russian)

On the spectral theory of a Generalized Differential Krein System

Sakhnovich L. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 5. - pp. 717-721

We consider the generalized differential Krein system. We establish the relationship between the behavior of a solution of the system and the character of the corresponding spectral matrix function.

Article (Russian)

Spectral problems for canonical systems of finite-difference equations on an axis

Sakhnovich L. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 6. - pp. 779–788

We reduce spectral problems on an axis to spectral problems on a semiaxis.

Article (Ukrainian)

On a hypothesis concerning Hamiltonians of canonical systems

Sakhnovich L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 10. - pp. 1428–1431

Article (Ukrainian)

Factorization of operators. Theory and applications

Sakhnovich L. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 3. - pp. 293–304

A survey of the development of Krein's factorization method and its applications is given.

Article (Ukrainian)

Integrable nonlinear equations on a half-axis

Sakhnovich L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1578–1584

Article (Ukrainian)

Evolution of spectral data and nonlinear equations

Sakhnovich L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 533-535

Article (Ukrainian)

An operator approach to V. P. Potapov's scheme for the investigation of interpolation problems

Ivanchenko T. S., Sakhnovich L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 573–578

Article (Ukrainian)

Abel's integral equations in the theory of stable processes

Sakhnovich L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 213 - 218

Article (Ukrainian)

Class of integrodifferential equations

Sakhnovich L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 328—333

Article (Ukrainian)

Systems of equations with difference kernels

Sakhnovich L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 61 - 68

Brief Communications (Russian)

Spectral analysis of Volt erra operators given in a vector function space $L^2_m[0, 1]$

Sakhnovich L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 259-267